# SDR COMA0360549

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 16,390 hours, 16,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 16,390 hours, 16,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FORWARD SIDE OF THE AFT PRESSURE BULKHEAD AT FS 621 IS CHAFED .012 INCH DEEP X .150 INCH WIDE AT RBL 36, WL 103.  THE DAMAGE WAS CAUSED FROM BAGGAGE BAY LINER HARDWARE BEING TOO LONG.  THE DAMAGED AREA WAS REMOVED AND REPAIR PARTS WERE FABRICATED AND INSTALLED IAW WVAC EO 601R-53-4465.
